MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1110
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up visit in the clinic.Upon interrogation, it was found that the pacemaker was in the back-up vvi mode due to electromagnetic field.The pacemaker was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of device in backup mode was confirmed.The device was in backup mode upon receipt caused by unknown source.Electrical and mechanical analysis performed after reloading the device code indicated normal functionality.Further evaluation of the output parameters found no anomaly.The device was monitored with load for several days and no anomaly was noted.Despite extensive testing backup operation could not be reproduced and the cause of reset is undetermined.Longevity assessment was performed, and the device was in normal range of operation with appropriate remaining longevity.A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ACCENT SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18568702
Report Number2017865-2024-01763
Device Sequence Number8246865
Product Code NVZ
UDI-Device Identifier05414734502740
UDI-Public05414734502740
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberPM1110
Device Lot NumberS000073436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown